Rocky Mountain Journal of Mathematics
New existence results are presented which guarantee the existence of viable solutions to differential inclusions in separable Hilbert spaces. Our results rely on the existence of maximal solutions for an appropriate differential equation in the real case. Copyright ©2006 Rocky Mountain Mathematics Consortium.
Agarwal, R.P., O'Regan, D. Differential inclusions on proximate retracts of separable hilbert spaces (2006) Rocky Mountain Journal of Mathematics, 36 (3), pp. 765-781.